MAUDE Adverse Event Report: IMMUCOR, INC. CAPTURE-R READY INDICATOR RED CELLS; ANTIGLOBULIN COATED RED CELLS

IMMUCOR, INC. CAPTURE-R READY INDICATOR RED CELLS; ANTIGLOBULIN COATED RED CELLS
Catalog Number 0006428
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/09/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The full number for the product in question is (b)(4).Immucor technical support used a remote electronic connection method to assess the instrument test well images in question which visually appeared as tight buttons, with the button intact.The immucor laboratory tested retention product on (b)(6) 2018 which performed as expected.The immucor laboratory also tested a returned blood sample by various methods.This returned blood sample ((b)(4)) was a thawed previously-frozen plasma sample which was drawn 11/10.This sample was tested against retention product on (b)(6) 2018, which yielded unexpected negative outcomes, consistent with the customer's findings.The customer issue was reproduced with the returned sample.The returned blood sample was also tested by manual test tube method on (b)(6) 2018, using panocreen lot number 16248, combined with both immuadd (lot number 357018-1) and also gamma peg (lot number 336032) as enhancement, and both sets of manual tests yielded expected positive outcomes, consistent with what the customer reported.The internal immucor record number for this report is (b)(4).
 
Event or Problem Description
On (b)(6) 2018, a customer site reported an unexpected negative antibody screen when using capture-r ready indicator red cells by galileo echo, when tested on (b)(6) 2018.

Brand Name
CAPTURE-R READY INDICATOR RED CELLS
Common Device Name
ANTIGLOBULIN COATED RED CELLS
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30091 5625
MDR Report Key7550727
Report Number1034569-2018-00130
Device Sequence Number1775127
Product Code KSF
UDI-Device Identifier10888234000600
UDI-Public10888234000600
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
BK020053
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Medical Technologist
Type of Report Initial
Report Date (Section B) 05/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Medical Technologist
Device Expiration Date05/20/2018
Device Catalogue Number0006428
Device Lot Number221081
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/10/2018
Initial Report FDA Received Date05/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age89 YR